Jump to content
CrazyBoards.org

Effexor & Wellbutrin query?


Recommended Posts

I have just recently had a  med change, went from 300mgs effexor down to 150mgs and added 200mgs wellbutrin.I have been taking this for 2 wks. What I am experiencing is complete goose bumps over my entire body every 30 minutes or so and those gut wrenching yawns that almost are painful. I figure this could be either of 3 things:withdrawl from the reduced effexor, just the wellbutrin or over stimulation from taking both meds at the same time. I combatting these symptoms with clonazepam and  seroquel as needed. I see my pdoc in 2 days and will discuss this with her but would like some opinions also. I have been taking effexor for 4 months now and really have not gotten the relief I thought I would. Im thinking of reducing the effexor down to 75mgs and relying more on the wellbutrin for A/D effect. I asked the doctor for the wellbutrin after reading that it sometimes restores sexual desire and boy did I need some restoring. I did not look or even think about my wife in almost 4 wks. This is a long time for me even being on meds for sometime. I have found the wellbutrin has definately brought back sexual desire, but am still having problems maintaining an erection even with 100mgs of viagra thrown into the mix. I have found this to be very frustrating, as I can't really finish what I started. Any feedback greatly appreciated!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...